# SDR SWAA2014061629112

- Difficulty date: May 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 56,997 hours, 33,846 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SURFACE NR 4 SLAT SKIN CRACKED.  REPAIRED SKIN IAW EA.
